# SDR 4DPA2023020200001

- Difficulty date: February 2, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 35,537 hours, 30,193 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED BLD 2 LEAK MESSAGE IN ICING CONDITIONS BELOW 15,000 FEET. FOLLOWED ASSOCIATED QRH CHECKLIST ITEMS AND RETURNED TO LAND IN DALLAS. CORR ACTION- MX PERFORMED HIGH POWER ENGINE RUNS WITH CREW NO BLEED 2 LEAK MESSAGES PRESENT. RTS'D AIRCRAFT NO FURTHER ISSUES NOTED.
